Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2020

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | R | S
Number of items: 3.

B

Bajrami, Merita and Ramani-Halili, Rushadije (2020) COMPLETELY PRIME IDEALS OF SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT.

R

Rasimi, Krutan (2020) A NOTE ON A RESULT ABOUT SKEW BINORMAL OPERATORS. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 130-133. ISSN 2671-3039

S

Seferi, Ylldrita and Sadiki, Flamure and Ibraimi, Alit and Rasimi, Krutan (2020) SOLVING INITIAL-VALUE DIFFERENTIAL PROBLEMS USING NUMERICAL MULTISTEP METHOD. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 140-150. ISSN 2671-3039

This list was generated on Wed May 18 21:07:25 2022 CEST.